# SDR CALA2014060200706

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW CTR WING BOX REAR SPAR VERTICAL PRESS WEB FOUND CRACKED BETWEEN RBL 31.8 TO 40.0.  CRACK LENGTH IS 2.5 INCHES.  REPAIRED IAW ECRA 5710-02385 BETWEEN RBL 25 TO RBL 45.
